# SDR SWIA200514783

- Difficulty date: February 7, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120
- Aircraft serial: 120197
- Aircraft time: 25,600 hours, 33,089 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Rod End
- Condition: Corroded
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR TRIM TAB ROD END CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  FWD OUTBOARD ROD END AT HORIZONTAL STAB T/E REPLACED IAW AMM 27-32-00.
